Hi everyone... Tomorrow will be my first day of hell trying to quit 120 to 200mg of opana per day. I've been taking this amount for about 2 months and prior to that 320mg of oxycontin and various amounts of percocet for about 2 years. I am truely dreading the next days and weeks of life. If anyone can offer me advice I would really appreciate it.
Forget the "tapering idea" from what I understand.... The best way to do it is...Bite the bullet and go cold... Im doing it as I type. Been on Hydro Codone for about 3 years.... I was taking 10 to 12 10-325 Pills PER DAY. I did taper a bit... But starting this morning I went cold.... I wish you all the best. Try to stay positive.... The first 3 days is the worst. (AS I UNDERSTAND) You CAN DO THIS. Just prepare to battle.... There are tons of helpful posts here on this site.... You can get alot of support here.... Let us know how you are doing.
I'm not going to lie and tell you there's an easy way. I'm on day 6 of cold turkey. I was taking 6 10mg hydrocodone and 10mg percocets for 3-4 years and it has been hard. But you can do it! Its NOT impossible! Take vitamins, go on walks, find something you enjoy and do that. Watch comedies, listen to music, whatever it is that you like. Don't be freaked out if you find it hard to sleep at night, it's natural. Im still dealing with the restless legs and insomnia, but I will roll with it and know that it is temporary. Hang in there, stay focused and positive, you'll get through this and we'll help you!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.